# SDR 2022FA0000283

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: General aviation
- Aircraft: N8525P
- Make and model: Piper PA-24-400
- Aircraft serial: 26105
- Aircraft time: 6,096 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: RA16402201
- Condition: Damaged
- Location: Zone 700
- Part time: 34 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT LANDED, A POP WAS FELT AND THE RIGHT BRAKE LOST EFFECTIVENESS. IT WAS LATER FOUND THAT THE BRAKE DISC FLANGE THAT ATTACHES TO THE MAIN LANDING GEAR WHEEL HAD COMPLETELY SEPARATED FROM THE REST OF THE DISC. THE BRAKE DISC RAPCO PN: RA164-02201 HAD 34.4 HOURS SINCE NEW. BOTH BRAKE DISCS WERE REPLACED WITH NEW CLEVELAND PN: 164-02201 DISCS.
